# SDR 98ZZZX2515

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE56
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 1143890425
- Condition: Failed
- Location: Rt Engine
- Component: Romec, B108
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL LEAK.  FUEL PUMP SEAL FAILURE.  REPLACED RT ENGINE FUEL PUMP AND GARLOCK SEAL.  LEAK CHECK SATISFACTORY IAW P & W MM CHAPTERS 12 AND 13.
